# SDR CALA9901253

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT ON BOTTOM OF RT WING FLAP APPROXIMATELY 13 O/B OF I/B FOLDING VANES AREA.  THE DENTED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 57-01, FIGURE 5 AND 51-10-2, PAGE 1.
